Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
142 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes nose bleeding while on Aspirin?

I have started suddenly having nose bleed. My Pressure is usually 120/76 and I am usually not stressed when it occurs. Just now i was sitting watching Tv and doing a craft and suddenly I had a nose bleed. Had to change my gown and the blanket I had over my lap. I am on a low dose aspirin for Prevention because of a past history of atrial fib. I am also on tamoxifen. Could this be a side effect?
Tue, 17 Oct 2017
Report Abuse
ENT Specialist 's  Response
Aspirin being an antiplatelet can cause bleeding if used for long periods,although minor. Please do endoscopy of nose to rule out nasal pathology first.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I experienced a nose bleed on Friday went to the Patient First Office. They said that it was due to dry air. However she told me to stop my aspirin...